# SDR AALA20090406TUL01

- Difficulty date: March 25, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 61,315 hours, 21,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144N8142
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK CORRODED.  REPAIRED IAW SRM 53-40-14 BD1 EA B757-53-005785 ESO 26-534014-5579.
